# SDR SIMA20180201004

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 34,053 hours, 29,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  FOUND EMERGENCY EXIT SIGN IN THE FRONT OF SEAT 3B TO BE INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-13. OPS CHECKED IAW AMM 33-50-00, CHECKED GOOD. NO DEFECTS NOTED.
